# SDR AUS20040337

- Difficulty date: April 3, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 747-48E
- Engine: Ge CF680C2*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transducer
- Part number: 900040813
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT IB TRAILING EDGE FLAP ROTARY VOLTAGE DIFFERENTIAL TRANSDUCER (RVDT) FAULTY.
